MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED PRESSURE SENSORS

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED PRESSURE SENSORS
Model Number CP22V-VT
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
An ecpr system was found deprimed overnight by an ecmo team member.After confirming all connections to be in good standing- pump head was assessed as large fluid collection found in drive unit housing.Upon inspecting pump head- appears to have hairline crack near the outlet connector which is assumed to be cause.System had previously been primed two days prior and stored inside of locked closet.
 
Additional Manufacturer Narrative
Additional information related to the event will be available after investigation of returned device, which could be addressed in a follow-up report.Because the problem was detected during the device priming phase, the patient was not involved; moreover, the health effect clinical code assigned represents a worst-case scenario with respect to the present event.
 
Additional Manufacturer Narrative
For the results of the investigation activities please refer to investigation report attached ("bhcx0487 investigation rmd").Because the problem was detected during the device priming phase, the patient was not involved; moreover, the health effect clinical code assigned represents a worst-case scenario with respect to the present event.
 
Event or Problem Description

Brand Name
QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED PRESSURE SENSORS
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key22381183
Report Number3016746283-2025-00004
Device Sequence Number18496369
Product Code KFM
UDI-Device Identifier08051160300624
UDI-Public(01)08051160300624(11)240912(17)260912(10)G001892
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberCP22V-VT
Device Lot NumberG001892
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown